MathSciNet Relay Station
MathSciNet bibliographic data
MR2949576 93A14 (05C82 34D06 93C40)
Liu, Song; Li, Xiaoyan; Jiang, Wei; Fan, Yi-Zheng Adaptive synchronization in complex dynamical networks with coupling delays for general graphs. Appl. Math. Comput. 219 (2012), no. 1, 83–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement